%% -*-BibTeX-*-


@Article{UlbrichUlbrichHeinkenschloss99,
  author       = "Michael Ulbrich and Stefan Ulbrich and Matthias Heinkenschloss",
  title        = "Global convergence of trust-region interior-point algorithms for infinite-dimensional nonconvex minimization subject to pointwise bounds",
  journal      = "SIAM J. Control Optim.",
  volume       = "37",
  number       = "3",
  pages        = "731--764 (electronic)",
  year         = "1999",
  ISSN         = "0363-0129",
  MRclass      = "49M30 (90C34)",
  MRnumber     = "MR1675161 (2000a:49064)",
  fjournal     = "SIAM Journal on Control and Optimization",
  mrreviewer   = "Levent Tun{\c{c}}el",
}